It is currently Sun Aug 20, 2017 9:24 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: should I stop ?
PostPosted: Fri Feb 08, 2013 10:26 pm 
Offline
New Poster
New Poster

Joined: Fri Feb 08, 2013 10:17 pm
Posts: 3
Just started Sub..about ten days ago...now have hives and terrible itching...Dr. didnt return my call ....should I stop taking it ? Im on about 2.5 mg per day.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 09, 2013 12:03 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat May 01, 2010 3:46 pm
Posts: 461
Location: South Florida
what were you taking before going on sub?


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 09, 2013 6:29 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
It's possible it's an allergic reaction. When that happens it's smart to try and limit all the variables so you can isolate the problem. Could you try stopping your Sub for a few days to test if the itching / hives gets any better? If it does, then Sub's your problem... if it doesn't, you could resume taking sub with some confidence that it's not the cause, then try removing other things from your life ... ie change clothes washing powder etc. Also hives can be stress induced.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Feb 09, 2013 9:25 am 
Offline
New Poster
New Poster

Joined: Fri Feb 08, 2013 10:17 pm
Posts: 3
TeeJay wrote:
It's possible it's an allergic reaction. When that happens it's smart to try and limit all the variables so you can isolate the problem. Could you try stopping your Sub for a few days to test if the itching / hives gets any better? If it does, then Sub's your problem... if it doesn't, you could resume taking sub with some confidence that it's not the cause, then try removing other things from your life ... ie change clothes washing powder etc. Also hives can be stress induced.I
I have some vicodin...can I take one if I get sick ?...I know I wont feel it....just dont/cant be going through wd....I have only been on it for about ten days....


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 09, 2013 9:26 am 
Offline
New Poster
New Poster

Joined: Fri Feb 08, 2013 10:17 pm
Posts: 3
jar9494 wrote:
TeeJay wrote:
It's possible it's an allergic reaction. When that happens it's smart to try and limit all the variables so you can isolate the problem. Could you try stopping your Sub for a few days to test if the itching / hives gets any better? If it does, then Sub's your problem... if it doesn't, you could resume taking sub with some confidence that it's not the cause, then try removing other things from your life ... ie change clothes washing powder etc. Also hives can be stress induced.I
I have some vicodin...can I take one if I get sick ?...I know I wont feel it....just dont/cant be going through wd....I have only been on it for about ten days....
and Im only taking about a third of a 8mg strip


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group